MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. FILTERFLOW®; SET, ADMINISTRATION, INTRA
Catalog Number 473994
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: the filter filled with air during the middle of a fat emulsion infusion set to a rate of 0.1 - 2 ml/hr.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were returned for evaluation in connection with this incident.Multiple unsuccessful attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.A review of the discrepancy management system (dsms) database was unable to be performed as the lot number was reported as unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
FILTERFLOW®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7276310
Report Number9614279-2018-00004
Device Sequence Number11357531
Product Code FPA
UDI-Device Identifier04046963789695
UDI-Public4046963789695
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number473994
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1